MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC INTERGRATED APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC INTERGRATED APD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number L5C4531
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was particulate matter inside one of the lines of the homechoice cassette.This was identified during setup of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
INTERGRATED APD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key25164715
Report Number2314912-2026-00287
Device Sequence Number13309706
Product Code FKX
UDI-Device Identifier00085412090078
UDI-Public(01)00085412090078(10)H25F03036(17)300603
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberL5C4531
Device Lot NumberH25F03036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PD CYCLER
Patient SexUnknown